A 20-year-old female asked:
Disclaimer

what can it mean to have brown discharge from the vagina, constipation and severe stomach pain all at the same time?

1 doctor answer
Dr. Andrew Blazar
61 years experience Obstetrics and Gynecology
Many possibilities: Brown discharge is usually due to scant (old) blood. Constipation and pain may mean that you are about to begin menses if that turns out to be true, aleve (naproxen) or similar medicine will help. If not, seeing a provider is best.
Answered on Mar 21, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Some comments: First, i trust you are taking a disease modifying medicine for ms, and if not, you should start Gilenya or tysabri (natalizumab). Secondly, for your ... Read More
A 23-year-old female asked:
Dr. William Brown
43 years experience Gynecology
Can't say: Your symptoms could be related (not necessarily), but there is too little information to draw a meaningful conclusion. When was your last period, wha ... Read More
3
3 thanks
A member asked:
Dr. Jeremy Weinberger
22 years experience General Surgery
STI?: Could be from sexually transmitted infection. If you've had unprotected inter course, then thus is always a risk. I recommend you see your gynecologis ... Read More
3
3 thanks
A 20-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Abnormal : Significant pain or discharge the next day after any kind of sexual activities of normalcy and OB/GYN for specific advice and treatment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month